Any others on Ty with these problems

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

Any others on Ty with these problems

Postby sammy67 » Thu Oct 02, 2008 4:07 pm

Hi,
I have been on Tysabri for 14 mo now. it has been a god send has changed my life... untill 2 mo ago...

I also happen to have Crohn's disease, so this med was made for me....
I started just not feeling well at first... more tired then normal.... then musule and joint pain... feeling like i had a cold orr flue too.... i just had my infusion friday and now i am not in good shape.... i think i have ear infection or clogging, the joint pain and musell pain is terrible, it hurts to walk... i called my nureo yesterday and she felt none of this has to do with the tysabri, she could offer me steroids but that wa that.....

from what i have read, these could be from tysabri..... i know if i go to a general dr. they wont know tysabri at all...
has anyone else had any of these side effects?

thanks
Be Happy,
it is a choice !
User avatar
sammy67
Newbie
 
Posts: 9
Joined: Mon Jun 18, 2007 3:00 pm
Location: SFV - So, Cal

Advertisement

Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users